# SDR 0129

- Difficulty date: January 2, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N523CW
- Make and model: Amd FALCON50MYST
- Aircraft serial: 23
- Aircraft time: 10,231 hours, 8,360 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED CGF, DURING THE CLIMB THE PILOTS NOTICED THE HYDRAULIC PRESSURE DECREASING IN FLIGHT.  CONTACTED TOWER AND REQUESTED RETURN TO CGF.  DURING RETURN TO CGF AIRCRAFT LOST HYDRAULIC PRESSURE.  LANDING GEAR WAS EXTENDED AND AIRCRAFT LANDED WITH NO PROBLEMS.  TECHNICIANS FOUND STEEL LINE ATTACHED TO HYD ACCUMULATOR CRACKED.  REPLACED LINE, ACCUMULATOR, NUMBER 1 AND 2 ENGINE HYD PUMPS DUE TO THE POSSIBILITY OF OIL STARVATION.
